# SDR FDEA2020071091163

- Difficulty date: June 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Part number: AJC759352
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - ACCESS PANEL 364QR FOUND CUT OUT CRACKED UPON PANEL REMOVAL. AT   STATION 2164 RIGHT HAND ZID = 75.5 , XID = 9.0 . EMPENNAGE ACCESS PANEL 364QR AT STATION 2164 RIGHT HAND ZID = 75.5 , XID = 9.0   CRACKED SKIN PANEL REMOVED PER SRM 51-31-01-OG . NEW SKIN PANEL ( FRAME ) PART   NUMBER AJC 7593U52 FASTENER HOLES PICKED UP AND INSTALLED AS PER SRM 51-31-01-  OG . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
